hmmm mild lupus..last few days having twinges..or little sharp stabs in my heart area..anyone?

ya have mild lupus apparently..and hypothyroid for many years..on plaquinil since june..down to 1

200mg pill..last couple days havin little jabbey pains near my heart...and more friggin tired than ever..anyone had this before....I live by myself..scared..had physical in sept., not much those physicals these days by gp's

7 Replies

  • Hi I have RA that seems to be overlapping with Lupus now so no expert, but I think should get this checked out by your GP as soon as possible. The lower dose of Hydroxichloraquine might not be enough for your Lupus and you may need a stronger DMARD. Do you see a specialist ever? If not I would push to see one soon if I were you.

  • Anything to do with pain near the Heart area needs to be seen by a Doctor, either by Ambulance or getting someone to drive you to hospital.

  • I do have to see gp on Friday for another thing...I see my specialist on dec 5th, for 6 month tests I guess. I cant take more didn't agree with 200 mg twice a day I was peeing brown..headaches too, and loss of appetite...My rhumey lives in another town kinda far, so I write his receptionist email, and she tells him etc...I last wrote Im dog tired..he said its not the plaquinil...I had a physical in late September my heart sounded fine..blood pressure good the twinges there are a surprise..Im stressed out about some things though. Im wondering if it is the plaquinil builing up in my system..maybe not for me that drug.

  • I agree with Daisyd - don't wait until Friday - go to an A&E of you can't see your doctor now. Hearts aren't for messing with.

  • its subsided for now..if it comes back I will go to so freakin tired I don't wanna go anywhere..but I will

  • Try not to panic, a short term stabbing chest pain that is not aggravated by effort and is not accompanied by nausea, vomiting, sweating, is unlikely to be a heart attack. Many people believe that a heart attack would give left side pain but actually it is more mid chest or towards right side. Having said that, many have heart attacks without any pain at all, so it is best to be safe than sorry and go to A&E next time.

  • ok...rhumey said he does not think its from plaquinil....but wants my gp to check me blood tests and ecg on Monday...If things check out ok, but I still think might be the plaquinil, I then can take it every other day...Meanwhile gp not sure about the node..or lymph node thing they saw when ultra sounding my I get another ultrasound (that could take months)...

    My brothers have heart probs...bundle branch/or branch bundle? they have to jump start their hearts at times, to bring back to rythmn..My moms heart stuff was caused because she liked bread and dripping etc;) so there is my update..

You may also like...